MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-27
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Bradycardia (1751); Heart Block (4444)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: crd_1059 - vista nova study, patient site id: site id- (b)(6).It was reported that on (b)(6) 2026, a 27mm navitor vision valve was chosen for implant using a large flexnav delivery system.There wasn't calcification present extending beneath the aortic annular plane in the interventricular septum.The activated clotting levels were 183,189s and heparin was given.A pre-implant balloon valvuloplasty (bav) was done with a 20mm non-abbott balloon.After pre-bav, the patient had a left bundle branch block (lbbb).After multiple re-sheath (5 full re-sheath) due to implant too low, the valve got removed and a new valve was used.A new 27mm navitor vision valve and large flexnav delivery system were chosen.The final implant depth was 5.03mm on non-coronary cusp (ncc) and 7.32mm at left coronary cusp (lcc).During hospitalization, patient experienced atrial fibrillation with bradycardia and lbbb.A decision was made to implant a temporary pacemaker on (b)(6) 2026.The patient was reported discharged.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50371963
Report Number2135147-2026-05706
Device Sequence Number5714718
Product Code NPT
UDI-Device Identifier05415067045799
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-27
Device Catalogue NumberNVRO-27
Device Lot Number11198225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight143 LB